Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fixed point free involutions and equivariant maps


Authors: P. E. Conner and E. E. Floyd
Journal: Bull. Amer. Math. Soc. 66 (1960), 416-441
DOI: https://doi.org/10.1090/S0002-9904-1960-10492-2
MathSciNet review: 0163310
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, La cohomologie mod 2 de certains espaces homogènes, Comment. Math. Helv. vol. 27 (1953) pp. 165-197. MR 57541
  • 2. K. Borsuk, Drei Sätze über die n-dimensionale euklidische Sphäre, Fund. Math. vol. 20 (1933) pp. 177-190.
  • 3. D. G. Bourgin, On some separation and mapping theorems, Comment. Math. Helv. vol. 29 (1955) pp. 199-214. MR 72469
  • 4. H. Cartan and S. Eilenberg, Homological algebra, Princeton, Princeton University ress, 1956. MR 77480
  • 5. S. Eilenberg, Homology of spaces with operators, I, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 378-417. MR 21313
  • 6. A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math. J. vol. 9 (1957) pp. 119-220. MR 102537
  • 7. A. Heller, On equivariant maps of spaces with operators, Ann. of Math. vol. 55 (1952) pp. 223-231. MR 55680
  • 8. F. Hirzebruch, Neue Topologische Methoden in der Algebraischen Geometrie, Berlin, Springer-Verlag, 1956. MR 82174
  • 9. S. T. Hu, Homotopy theory, New York, Interscience, 1959. MR 106454
  • 10. L. Lyusternik and Schnirelmann, Topological methods in variational problems, Moscow, 1930.
  • 11. J. P. Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. vol. 54 (1951) pp. 425-505. MR 45386
  • 12. E. H. Spanier, Duality and S-theory, Bull. Amer. Math. Soc. vol. 62 (1956) p. 194-203. MR 85506
  • 13. E. H. Spanier and J. H. C. Whitehead, The theory of carriers and S-theory, Algebraic geometry and topology, Princeton, Princeton University Press, 1957, pp. 330-360. MR 84772
  • 14. N. Steenrod, The topology of fibre bundles, Princeton, Princeton University Press, 1951. MR 39258
  • 15. R. Thom, Espaces fibrés en sphères et carrés de Steenrod, Ann. Sci. École Norm. up. vol. 69 (1952) pp. 109-182. MR 54960
  • 16. W. Wu, Classes caractéristiques et i-carrés d'une variété, C. R. Acad. Sci. Paris vol. 230 (1950) pp. 508-511. MR 35992
  • 17. C. T. Yang, Continuous functions from spheres to Euclidean spaces, Ann. of Math. vol. 62 (1955) pp. 284-292. MR 72471
  • 18. C. T. Yang, On theorems of Borsuk-Ulam, Kakutani-Yamabe-Yujobo and Dyson. I, Ann. of Math. vol. 60 (1954) pp. 262-282. MR 65910
  • 19. C. T. Yang, On theorems of Borsuk-Ulam, Kakutani-Yamabe-Yujobo and Dyson. I, Ann. of Math. vol. 62 (1955) pp. 271-283. MR 72470


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10492-2

American Mathematical Society